[back] Hepatitis B
Aftermath of Hepatitis B Vaccine
VRAN (Canada) Newsletter
Shortly after receiving my second round of hepatitis B vaccine, I began experiencing a multitude of symptoms. I developed pityriasis rosea twice. This is a syndrome of unkown etiology, but speculated to be caused by a virus. I had this condition twice...twelve months apart. This is extraordinarily rare. I also began experiencing eye symptoms. Specifically, episodes of blurred vision precipitated by fluorescent lights. I believe this is akin to "ocular migraine" syndrome, a condition of older persons. I was 32 years when I began to experience symptoms.
I also developed neurologic symptoms within months of my last vaccine injection. Most are mild, like the sensation I am walking on cushions. Others are more pronounced, like my car being lifted quickly to its side and laid back down. Now, I discover that I have non-Hodgkins lymphoma (another disease of older persons) and probably fatal. I have to wonder if this too is related to the HBV vaccine. I have had enlarged lymph nodes for a number of years, originally told that they were benign.
I have proclaimed my belief about the adverse effects of the HBV vaccine for some 14 years. I have been scoffed at and told that such stories are only anecdotal. We were coerced to have our daughter receive the "safer" version or she would not be allowed to attend school. I have met numerous person in the last 14 years who have similar symptoms or know someone who does, and who received the HBV vaccine. Some of these people have died of MS. I have read that the incidence of non-Hodgkins lymphoma has increased 75% in recent years, but no one has an answer. Could this dramatic increased incidence be related to the HBV vaccine as well?